# SDR DALA2018110206409

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,472 hours, 23,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Damaged
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT WAS DAMAGED.  REPLACED THE LENS,  CHECKED GOOD.
